Skip to main content

Advertisement

Mathematics (Theoretical)

Page 1 of 2

  1. We introduce and study k-commuting permutations. One of our main results is a characterization of permutations that k-commute with a given permutation. Using this characterization, we obtain formulas for the numb...

    Authors: Rutilo Moreno and Luis Manuel Rivera

    Citation: SpringerPlus 2016 5:1949

    Content type: Research

    Published on:

  2. Here, we extend the notion of (E.A.) property in a convex metric space defined by Kumar and Rathee (Fixed Point Theory Appl 1–14, 2014) by introducing a new class of self-maps which satisfies the common property ...

    Authors: Savita Rathee, Kusum Dhingra and Anil Kumar

    Citation: SpringerPlus 2016 5:1940

    Content type: Research

    Published on:

  3. The present paper is devoted to infinite order decompositions of C*-algebras. It is proved that an infinite order decomposition (IOD) of a C*-algebra forms the complexification of an order unit space, and, if ...

    Authors: Arzikulov Farhodjon Nematjonovich

    Citation: SpringerPlus 2016 5:1827

    Content type: Research

    Published on:

  4. In this paper we construct some real algebras by using elementary functions, and discuss some relations between several axioms and its related conditions for such functions. We obtain some conditions for real-...

    Authors: Young Joo Seo and Young Hee Kim

    Citation: SpringerPlus 2016 5:1684

    Content type: Research

    Published on:

  5. This paper concerns the solvability of a nonlinear fractional boundary value problem at resonance. By using fixed point theorems we prove that the perturbed problem has a solution, then by some ideas from anal...

    Authors: A. Guezane-Lakoud, R. Khaldi and A. Kılıçman

    Citation: SpringerPlus 2016 5:1504

    Content type: Research

    Published on:

  6. Modified homotopy perturbation method (HPM) was used to solve the hypersingular integral equations (HSIEs) of the first kind on the interval [−1,1] with the assumption that the kernel of the hypersingular int...

    Authors: Z. K. Eshkuvatov, F. S. Zulkarnain, N. M. A. Nik Long and Z. Muminov

    Citation: SpringerPlus 2016 5:1473

    Content type: Research

    Published on:

  7. Sometimes information in a network model is based on multi-agent, multi-attribute, multi-object, multi-polar information or uncertainty rather than a single bit. An m-polar fuzzy model is useful for such network...

    Authors: Muhammad Akram, Rabia Akmal and Noura Alshehri

    Citation: SpringerPlus 2016 5:1448

    Content type: Research

    Published on:

  8. In this paper, the existence theorems of solutions for generalized weak vector equilibrium problems are developed in real reflexive Banach spaces. Based on recession method and scalarization technique, we deri...

    Authors: Pakkapon Preechasilp and Rabian Wangkeeree

    Citation: SpringerPlus 2016 5:1345

    Content type: Research

    Published on:

  9. We investigate in this manuscript the existence of solution for two fractional differential inclusions. At first we discuss the existence of solution of a class of fractional hybrid differential inclusions. T...

    Authors: Dumitru Baleanu, Vahid Hedayati, Shahram Rezapour and Maysaa’ Mohamed Al Qurashi

    Citation: SpringerPlus 2016 5:882

    Content type: Research

    Published on:

  10. We introduce the notion of relative trace which is motivated by an observation about the category of vector spaces and linear transformations and builds upon the categorical trace of Joyal, Street, and Verity. Fu...

    Authors: Esfandiar Haghverdi

    Citation: SpringerPlus 2016 5:703

    Content type: Research

    Published on:

  11. The present paper deals with the study of a generalized Mittag-Leffler function and associated fractional operator. The operator has been discussed in the space of Lebesgue measurable functions. The compositio...

    Authors: Rachana Desai, I. A. Salehbhai and A. K. Shukla

    Citation: SpringerPlus 2016 5:683

    Content type: Research

    Published on:

  12. In this paper we consider, discuss, improve and generalize recent b-(E.A)-property results for mappings in b-metric spaces established by Ozturk and Turkoglu (J Nonlinear Convex Anal 16(10):2059–2066, 2015). Thus...

    Authors: Vildan Ozturk and Stojan Radenović

    Citation: SpringerPlus 2016 5:544

    Content type: Research

    Published on:

  13. The incomplete gamma function expansion for the perturbed Epstein zeta function is known as Ewald expansion. In this paper we state a special case of the main formula in Kanemitsu and Tsukada (Contributions t...

    Authors: Kalyan Chakraborty, Shigeru Kanemitsu and Haruo Tsukada

    Citation: SpringerPlus 2016 5:99

    Content type: Research

    Published on:

Advertisement